# SDR CALA2014112492744

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 67,917 hours, 25,761 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC GREEN SYS LOW LEVEL DISPLAYED ON UPPER ECAM SCREEN.  SERVICED HYDRAULICS IAW AMM 29-31-00-710-001-A.  TAXI RUN ACCOMPLISHED, ALL NORMAL.
